# SDR REXA2016092201901

- Difficulty date: September 22, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AC ELECTRICAL RECEPTACLE BRACKET IS CRACKED.  REMOVED AND REPLACED DAMAGED EXTERNAL AC ELECTRICAL RECEPTACLE BRACKET IAW BOMBA REO 601R-53-11-569 AND CRJ200 SRM 51-42-21. AAR S/M-107
